New AF diagnosis and bisoprolol

I have recently been diagnosed with Atrial fibrillation (AF) last week, following two weeks of intermittent palpitations lasting between 30 mins to up to 12 hours. I have now been started on Bisoprolol 2.5mgs but was changed to 2 x 1.25 twice a day as felt like a bit of discomfort in my chest in the evening and have headaches, side effect I guess. I have a previous history of sub arachnoid haemorrhage and VP shunt, so probably tend to worry a little too much about headaches. Not sure if to take this in one dose or two? and do the side effects gradually wear off ? interested to hear of others experience.

2 Replies

oldestnewest
  • Hi Sara do check with your pharmacist. They are best qualified to instruct you on dosage. Sandra

  • Did your GP prescribe the bisoprolol, or a cardiologist? I am guessing that they have taken your other issues into account, but if you are at all concerned do talk it through with them, it's best to have peace of mind...

    Lis

You may also like...